The two-dimensional jet

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)519-521
Number of pages3
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume62
Issue number3
DOIs
StatePublished - 1966
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The two-dimensional jet. / Conway, William E.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 62, No. 3, 1966, p. 519-521.

Research output: Contribution to journalArticle

@article{044bb44252f74a15bb96a6c74f89b721,
title = "The two-dimensional jet",
author = "Conway, {William E}",
year = "1966",
doi = "10.1017/S0305004100040159",
language = "English (US)",
volume = "62",
pages = "519--521",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - The two-dimensional jet

AU - Conway, William E

PY - 1966

Y1 - 1966

UR - http://www.scopus.com/inward/record.url?scp=84974012883&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974012883&partnerID=8YFLogxK

U2 - 10.1017/S0305004100040159

DO - 10.1017/S0305004100040159

M3 - Article

AN - SCOPUS:84974012883

VL - 62

SP - 519

EP - 521

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -